Join the 'Diovan' group to help and get support from people like you.
We found 202 questions associated with the 'Diovan' topic.
Posted 3 days ago by red70chevelle • 1 answer
Doctors can't find anything in my lungs, but said it could be acid reflux. Cant Diovan cause this? It's actually the generic Valsartan. I eat very healthy, no soda, limited sugars, 1 coffee/daily...
Posted 29 May 2013 by biggbaba • 3 answers
Before I started taking Amlodipine my mojo was great. I have to use Viagra and my wife hates it because it turns me into an animal as I have to go round after round in order to quench the sexual appetite. My sex drive has gone down and its hard to get an erection without taking Viagra. Cialis was ...
Posted 14 Aug 2016 by Lindarodgers • 0 answers
Posted 18 May 2016 by Jimmy R • 0 answers
Do I need to drink more water when I stop taking hctz? I want to switch from diovan/hctz 160/12.5 to losartan 100. I'm concerned because my sodium levels have been low in last two tests, a problem I suspect this water pill is exacerbating. Currently, I urinate a WHOLE lot but during an earlier ...
Metoprolol Succinate ER - I have,a horrible cough seems like since I was put on it ...I had the same
Posted 11 Apr 2016 by January mora • 0 answers
... problem with Diovan.
Posted 17 Apr 2016 by Bahamian2010 • 0 answers
Posted 5 Apr 2016 by S Donisi • 0 answers
I have been taking 3 medications for 8 years now and have a lot of side effects some are sever should one pill of diovan be better than taking all those other medications
Posted 29 Nov 2015 by WildcatVet • 1 answer
I had started on lisinopril about 3 months ago for mild hypertension and it worked very well except for the chronic... and severe... diarrhea that even stopped responding to loperamide. About 2 weeks ago my doctor switched me to Diovan and after 2 days the diarrhea returned. I've had a full ...
Posted 24 Nov 2015 by overload701 • 1 answer
i also take 160 mg of diovan every 12 hrs and 240 mg diltiazem xt in the morning. bp is up to 160 /90 should i go back on terazosin
Posted 12 Nov 2015 by ebjewett4 • 0 answers
I have been on Valsartan + Diuretic for 10 days [80mg]. BP has fallen from 165/100 to 135/80 - still not great. Can I expect more reduction with time?
Posted 21 Dec 2014 by Secunda • 1 answer
... hate. Also, very worryingly, I am losing an awful lot of hair. I would like to know whether this hair loss will continue (I've been using the drug for 2 months) or if it usually abates after initial use. I am a 70 year old female with normally very thick hair
Posted 29 Apr 2015 by twinpeaks1959 • 3 answers
I take these in the a.m. Just after I get up. Many times, I will get levels of 105 -108 and I haven't had a meal for 9-10 hours.
Posted 19 Nov 2014 by DrugQguy1 • 1 answer
Valsartan and Diovan still each cost between $700 and $900 once I hit the donut hole this coming year. I'm looking for a med that will be a real generic, as in $0 copay, and replace Diovan/valsartan.
Posted 1 Mar 2015 by madcityjack • 1 answer
Because of insurance pressure, I switched from Diovan to Ohm produced Valsartan and after about 3 days had an episode of hypertensive crisis that landed me in our local emergency department. I am now doubling the dose of valsartan slowly sneaking up on desired BP
Ask a Question
Related Condition Support Groups
Diovan Patient Information at Drugs.com
- Diovan Information for Consumers
- Diovan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diovan (detailed)